| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to obtain an ecg signal via electrode pads and multifunction cable.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This report was inadvertently submitted as a duplicate.The reported event was originally reported under medwatch report 1220908-2021-03543.This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Evaluation: the device was returned to zoll medical corporation for evaluation.The customer's report was verified and attributed to a damaged trace on transformer located on the analog board.It is unknown how the damage occurred.The analog board was replaced to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.